Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Mixed boundary-value problems in the plane


Authors: J. A. Voytuk and R. C. MacCamy
Journal: Proc. Amer. Math. Soc. 16 (1965), 276-280
MSC: Primary 35.75
DOI: https://doi.org/10.1090/S0002-9939-1965-0173100-0
MathSciNet review: 0173100
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Bertrand, Le problème de Dirichlet et le potentiel de simple couché, Bull. Sci. Math. 47 (1923), 282-288.
  • [2] Torsten Carleman, Über die Abelsche Integralgleichung mit konstanten Integrationsgrenzen, Math. Z. 15 (1922), no. 1, 111–120 (German). MR 1544560, https://doi.org/10.1007/BF01494386
  • [3] Hans Lewy, Developments at the confluence of analytic boundary conditions, Univ. California Publ. Math. (N.S.) 1 (1950), 247–280. MR 0040431
  • [4] N. I. Muskhelishvili, Singular integral equations, Wolters-Noordhoff Publishing, Groningen, 1972. Boundary problems of functions theory and their applications to mathematical physics; Revised translation from the Russian, edited by J. R. M. Radok; Reprinted. MR 0355494
  • [5] J. A. Voytuk, Singularities for piecewise analytic boundary conditions and boundary curves, Thesis, Carnegie Institute of Technology, Pittsburgh, Pa., 1962.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35.75

Retrieve articles in all journals with MSC: 35.75


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0173100-0
Article copyright: © Copyright 1965 American Mathematical Society